Volume 16 Number 3
Download current issue
Download complete current issue. For Screen
For Printing
Recent Issues

Volume 16
Issue 3, 613–890
Issue 2, 309–612
Issue 1, 1–308

Volume 15, 8 issues

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
Other MSP Journals
Author Index – P
Pacard, Frank
The classification of four-end solutions to the Allen--Cahn equation on the plane
Paicu, Marius-Gheorghe
A well-posedness result for viscous compressible fluids with only bounded density
Global regularity for the Navier-Stokes equations with large, slowly varying initial data in the vertical direction
Päivärinta, Lassi
The borderlines of invisibility and visibility in Calderón's inverse problem
Pakianathan, Jonathan
The Fuglede conejcture holds in $Z_p\times Z_p$
Pakzad, Mohammad Reza
Convex integration for the Monge-Ampère equation in two dimensions
Palle, Ljudevit
Strichartz estimates for mixed homogeneous surfaces in three dimensions
Paquette, Elliot
Gaussian analytic functions of bounded mean oscillation
Parcet, Javier
Large BMO spaces vs interpolation
Pascoe, James
A controlled tangential Julia-Carathéodory theory via averaged Julia quotients
Paternain, Gabriel
Convex projective surfaces with compatible Weyl connection are hyperbolic
Invariant distributions and the geodesic ray transform
Pausader, Benoît
On the global well-posedness of energy-critical Schrödinger equations in curved spaces
Perälä, Antti
Weighted integrability of polyharmonic functions in the higher dimensional case
Peralta-Salas, Daniel
Bounded solutions to the Allen-Cahn equation with level sets of any compact topology
Perera, Francesc
The Cuntz semigroup and stability of close $C^*$-algebras
Pérez Moreno, Carlos
Sharp weighted bounds involving $A_{\infty}$
Perry, Peter
CR-invariants and the scattering operator for complex manifolds with boundary
Global existence for the derivative nonlinear Schr\"{o}dinger equation with arbitrary spectral singularities
Miura maps and inverse scattering for the Novikov--Veselov equation
Petermichl, Stefanie
Sharp weighted norm estimates beyond Calderón-Zygmund theory
Weighted little bmo and two-weight inequalities for Journé commutators
Peters, Han
Wandering domains arising from Lavaurs maps with siegel disks
Petkov, Vesselin
Analytic continuation of the resolvent of the Laplacian and the dynamical zeta function
Petrache, Mircea
Global gauges and global extensions in optimal spaces
Petrosyan, Arshak
Parabolic boundary Harnack principles in domains with thin Lipschitz complement
Phillips, Norman
A simple nuclear C*-algebra with an internal asymmetry
Phong, Duong
A second order estimate for general complex Hessian equations
Parabolic dimensional reductions of 11D supergravity
Picard, Sebastien
A second order estimate for general complex Hessian equations
Picenni, Nicola
On the gap between Gamma-limit and pointwise limit for a non-local approximation of the total variation
Optimal constants for a non-local approximation of Sobolev norms and total variation
Pierfelice, Vittoria
Wave and Klein--Gordon equations on hyperbolic spaces
Pilod, Didier
The Cauchy problem for the Benjamin-Ono equation in $L^2$ revisited
Pimentel, Edgard
Geometric regularity for elliptic equations in double-divergence form
Pinchover, Yehuda
On positive solutions of the (p,A)-Laplacian with potential in Morrey space
Pingali, Vamsi
The deformed Hermitian Yang-Mills equation on three-folds
Pipher, Jill
Boundary value problems for second order elliptic operators with complex coefficients
Commutators of multi-parameter flag singular integrals and applications
Pistoia, Angela
Sign-changing solutions for critical equations with Hardy potential
Pizzichillo, Fabio
Klein's Paradox and the Relativistic $\delta$-shell Interaction in $\mathbb{R}^3$
Planchon, Fabrice
On the growth of Sobolev norms for NLS on $2d$ and $3d$ manifolds
Pocovnicu, Oana
Traveling waves for the cubic Szegő equation on the real line
Pohjola, Valter
Monotonicity and local uniqueness for the Helmholtz equation
Poiret, Aurélien
Probabilistic global well-posedness for the supercritical nonlinear harmonic oscillator
Ponce, Augusto
Hopf potentials for the Schrödinger operator
Ponsiglione, Marcello
Generalized crystalline evolutions as limits of flows with smooth anisotropies
Popa, Sorin
Paving over arbitrary MASAs in von Neumann algebras
Popescu, Gelu
Brown-Halmos characterization of multi-Toeplitz operators associated with noncommutative poly-hyperballs
Free pluriharmonic functions on noncommutative polyballs
Popoff, Nicolas
On the negative spectrum of the Robin Laplacian in corner domains
Porretta, Alessio
Long time behavior of the master equation in mean-field game theory
Pramanik, Malabika
L^2 bounds for a maximal directional Hilbert transform
Large sets avoiding patterns
On polynomial configurations in fractal sets
Prange, Christophe
Estimates for the Navier-Stokes equations in the half-space for non localized data
Well-posedness of the Stokes--Coriolis system in the half-space over a rough surface
Prat, Laura
$L^2$-boundedness of gradients of single layer potentials and uniform rectifiability
Procesi, Michela
Growth of Sobolev norms for the quintic NLS on T^2
Psaradakis, Georgios
On positive solutions of the (p,A)-Laplacian with potential in Morrey space
Puchol, Martin
scattering matrix and analytic torsion
Puliatti, Carmelo
$L^2$-boundedness of gradients of single layer potentials and uniform rectifiability
Pusateri, Fabio
On the global stability of a beta-plane equation
The $1$d nonlinear Schr\"odinger equation with a weighted $L^1$ potential
Pushnitski, Alexander
Non-Weyl resonance asymptotics for quantum graphs